# SDR SWIA201232087

- Difficulty date: October 29, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 25,345 hours, 21,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY OVERHEAD LIGHT IS BURNED OUT.  (FLT 5616)  RELAMPED EMERGENCY LIGHT.
